An analytic method for constructing hydrofoil designs from a given
Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 195-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_2_a11,
author = {F. G. Avkhadiev and D. V. Maklakov},
title = {An analytic method for constructing hydrofoil designs from a given},
journal = {Doklady Akademii Nauk},
pages = {195--197},
year = {1995},
volume = {343},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a11/}
}
F. G. Avkhadiev; D. V. Maklakov. An analytic method for constructing hydrofoil designs from a given. Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 195-197. http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a11/